# SDR FDEA201812013404

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,605 hours, 16,834 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD FLAP INBOARD FORWARD HINGE (WING SIDE) BARREL NUT HOLE SURFACE CORROSION. BARREL NUT SURFACE REWORKED AS PER CMM 57-44-08 AND FOUND EXCEED LIMIT PER EA 1-5750-T0343585 P1 FIGURE 2. SHIM FABRICATED AND INSTALLED AS PER CMM 57-44-08 AND EA 1-5750-T0343585 P1 STEP 1. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
